# SDR DALA2018040902284

- Difficulty date: April 8, 2018
- Submitted: April 9, 2018
- Operation: Air carrier
- Aircraft: N927AT
- Make and model: Boeing 717-200
- Aircraft serial: 55077
- Aircraft time: 43,496 hours, 30,514 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Rub Strip
- Condition: Damaged
- Location: Bs 560-917
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION, DISBONDED, AND CRACKED RUB STRIPS AT LH FILLET PANELS FROM BS 560 TO 917. THE RUB STRIPS WERE REPLACED IAW SRM 53-20-70-01, AND SRM 51-20-05.
